Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Getting discharge, dull pain during urination and swollen lymph nodes. Took Gracevit. Suggest

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2007
Answered : 822 Questions
Question
I had unprotected sex 5 weeks ago 4 weeks ago I started getting discharge it looked to me and still does that it was gonorrhoea and or chlamydia I was given azithromycin at the pharmacy and told this would cure both,I now know this to be highly unlikely for the gonorrhoea so about two weeks later I had a shot of rocephin research online seems to say these two combined should do the trick is it less effective that I took the a week apart. 8 days later (longer than it should take I think) 90% less discharge 90% less pain urinating my lymph nodes that had swollen are now not but my testicles do seem awfully tingly.I have been back to see a doctor today and have been give Gracevit it seems new and I cant find much about it on the internet in laymans terms. All this has happened in Thailand.The only girl I have been with this year had no symptoms (I am 100% convince I got whatever I got from her) for gonorrhoea or chlamydia but she too has taken the rocephin and azithromycin she also tested negative for HIV and Hepatitis B.What do you advise and do you think Gracevit is help or hinder one last thing I have not been re infected I have not had sex since I saw discharge
Posted Tue, 18 Jun 2013 in Sexually Transmitted Diseases
 
 
Answered by Dr. Imraan Hussain 1 hour later
Hi
Thanks for your query

I can feel your concerns

Gracevit is very helpful in this disease , it also covers the urinary tract infections causing discharge and pain in urination.

The effective dose is for 7 days and your physician can guide you about its schedule.

It will also treat the tingling sensation in testicles.

The resistant bugs are killed easily with this newer drug.

Advice is to use condemns and have single life partner.

Is there any history of fever, rash, ulcer or body aches?

Hope I have answered your query. If you have any further questions I will be happy to help

Regards

Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Getting discharge, dull pain during urination and swollen lymph nodes. Took Gracevit. Suggest 54 minutes later
Thx for that

When you say this disease which disease do you refer

What do you think the tingling is in the testicles

I have no rash fever ulcers that I know about

Body aches are a bit harder to say yes or no to as some days I ache a little normally but around the time this all started did ache a bit lower back and pelvic nothing I haven't felt before though but feel fine now

Also do you know if this is likely to effect fertility

one more thing I have only been give 5 days of gracevit

10 in total twice a day

should I ask for 2 more days worth

Regards
-XXXXXX
 
 
Answered by Dr. Imraan Hussain 2 hours later
Hi XXXXXXX

Thanks for your follow up query.

Yes, I suggest you to complete its due course of 7 days to avoid the recurrence.

It do not affect the fertility.

The disease is syphilis and urethritis which I was telling about but you should be examined by urologist for this purpose.

The tingling sensation in the testis is due to the ascending infection from the urethra to the duct of testis.

If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health.

Regards,
Dr. XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Getting discharge, dull pain during urination and swollen lymph nodes. Took Gracevit. Suggest 7 hours later
Why do you think it is syphilis

I have No rash fever or ulcers

I have also seen two doctors and neither of them have even mentioned syphilis

The lymph nodes swell with many infections

 
 
Answered by Dr. Imraan Hussain 17 minutes later
Thanks for your follow up.

It is necessary to pick up this disease earlier in its clinical course and it is a lethal disease on must have high suspicion of syphilis whenever sexually transmitted disease is encountered.

Having said that if two doctors have examined you, then it is enough, and nothing to worry about.


Just complete the course of drugs.

If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health.

Regards,
Dr. XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor